Inverse solutions of the Prandtl-Meyer function

Özcan O., Edis F. E., Aslan A. R., PINAR I.

Journal of Aircraft, vol.31, no.6, pp.1422-1424, 1994 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 6
  • Publication Date: 1994
  • Doi Number: 10.2514/3.46670
  • Journal Name: Journal of Aircraft
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1422-1424
  • Istanbul Technical University Affiliated: Yes